| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation fiberscope exhibited peeled coating on the flexible tube at the insertion site.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 8 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that "coating of the insertion tube peeled off" occurred due to stress of repeated use, external factors, or handling.The event can be detected/prevented by following the instructions for use which state: chapter 3 preparation and inspection 3.2 preparation and inspection of the endoscope.Olympus will continue to monitor field performance for this device.